# SDR SIMA20130616004

- Difficulty date: June 16, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N847AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145707
- Aircraft time: 24,709 hours, 21,722 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 7337199505
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE F/A REPORTED SMOKE AND FUME COMING FROM THE OVERHEAD LIGHT IN THE GALLEY.  THE ACFT WAS REMOVED FROM SERVICE.  TROUBLESHOT AND FOUND THE OVERHEAD LIGHT SOCKET BURNING.  R & R THE GALLEY AREA LIGHT HARNESS ASSY IAW AMM 33-29-03. THE OPS CHECK WAS GOOD AT THIS TIME. THE ACFT WAS RETURNED TO SERVICE.
